# SDR ASAA2025100561351

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,233 hours, 24,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008, FOUND RT AISLE EMERGENCY EXIT LT'S INOP. GROUNDED - YES. VERIFIED DISCREPANCY AND FOUND POWER SUPPLY M1671 TO BE INOP REF WDM 33-51-14. REMOVED & REPLACED POWER SUPPLY AND BATTERY PACK REF AMM 33-51-06-960-806. OPS CHECK NORMAL.
